# SDR YENA2022011900029

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 42,345 hours, 27,552 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Knob
- Condition: Activation Error
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 625, EWR-CHS(AIR TURN BACK TO EWR). AIR RETURN TO EWR, UNABLE TO PRESSURIZE;  PRESSURIZATION KNOB WAS SET TO MANUAL POSITION. KNOB PLACED IN AUTO POSITION. PERFORMED PRESSURIZATION TEST IAW AMM 21-30-00. ALL OPS CHKS GOOD. A/C OK FOR CONT SVC .
